Another Trileptal???

Discussion in 'General Parenting' started by totoro, Mar 4, 2007.

  1. totoro

    totoro Mom? What's a GFG?

    So difficult child has had stomach pains since starting the Trileptal and they have increased since the doseage has reached 600mg... She has also started making a tsking/clucking noise with her toungue on her hard pallate in her mouth...(best way I could describe it). At first I thought she learned it at school and it was anoying!!! But upon watching her and observing her for over a week I wonder if it is a tic????

    Has anyone had the stomach aches? She is in pretty bad pain. I give her peppermint tea, chammomile, ginger teas, I have her lay on her side... nothing seems to help. She has been pretty upset by this...Crying a lot. I has been 12 days since she started...
    She is not having any nausea with this... I wonder if it was increased to fast??? She did not have any issues with the Risperdal. I know this can be a side affect, but it did not say for how long???
    I will ask in the am...

    Any thoughts, Thanks
     
  2. SearchingForRainbows

    SearchingForRainbows Active Member

    I'm sorry difficult child isn't doing well on Trileptal. I think you should call the psychiatrist and see what he/she says.

    I've only had positive experiences with difficult child 1 and Trileptal. The psychiatrist increased his dosage very, very slowly. If difficult child 1 felt any sort of discomfort, it would have been impossible to get him to take it!!! difficult child 1 actually told me that he didn't feel any different at all on Trileptal.

    He was originally put on Trileptal because it doesn't need as frequent blood draws as some of the other mood stabilizers. difficult child 1 is extremely fearful of needles!!!

    For us, Trileptal has been a miracle!!! Without it, I don't think difficult child 1 could live at home. It has helped so much with his violent rages!!!

    I hope difficult child feels better and you find the right combination of medications for her soon!!! I'm keeping difficult child in my thoughts. Please update when you can. WFEN
     
  3. busywend

    busywend Well-Known Member Staff Member

    I am sorry I do not know anything about this medication.

    Good luck with answers tomorrow.
     
  4. rbakers

    rbakers New Member

    We didnt have much luck with-Trileptal. Just made him cold. Went to Risperdal. That was our saving grace.
     
Loading...